MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Codes Failure to Charge (1085); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: "during transport, device malfunctioned sending a critical battery disconnect error and stopped ventilating, they attempted to trouble shoot by plugging the device into wall plug, but that did not resolve the issue." no health consequences or impact.The case has not been reviewed yet; therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that during patient transfer the device alarmed for 'battery communication error' and stopped ventilation, consequently, patient was ventilated manually.In an attempt to restart the ventilator, the device was connected to ac mains, however, this did not fix the problem.In contrast from attached device logs, it can be evidenced that the device did alarm for 'battery communication error', however, the ventilation continued until it was switched to standby by user.The ventilation was started again with in few seconds and continued until nearly 13 minutes and finally stopped by user again.Investigation carried out by local service engineer could not duplicate the reported fault and identify any part as defective component.Battery connector board and batteries were replaced preventively.Device s passed all tests and returned to user.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key22129709
Report Number3001421318-2025-00637
Device Sequence Number7390422
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)200803(240)161009
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown